Relazioni
Bollettino dell'Unione Matematica Italiana (1957)
- Volume: 12, Issue: 4, page 664-672
- ISSN: 0392-4041
Access Full Article
topHow to cite
topUMI. "Relazioni." Bollettino dell'Unione Matematica Italiana 12.4 (1957): 664-672. <http://eudml.org/doc/194805>.
@article{UMI1957,
author = {UMI},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {4},
pages = {664-672},
publisher = {Zanichelli},
title = {Relazioni},
url = {http://eudml.org/doc/194805},
volume = {12},
year = {1957},
}
TY - JOUR
AU - UMI
TI - Relazioni
JO - Bollettino dell'Unione Matematica Italiana
DA - 1957/12//
PB - Zanichelli
VL - 12
IS - 4
SP - 664
EP - 672
LA - ita
UR - http://eudml.org/doc/194805
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.